Antidepressant Discontinuation Syndrome

I thought that these articles might be helpful for a lot of you. Both are on “Antidepressant Discontinuation Syndrome.” The first is scholarly and the second is a patient handout.

2 thoughts on “Antidepressant Discontinuation Syndrome

  1. I’ve experienced this syndrome a few times, and didn’t know until yesterday that it had a name. I ran across an article on Wikipedia, and posted about it yesterday on my new blog (lifeisdifferent.mclo.net). Coincidence? Keep up the good work. -Bill

  2. These articles have great some really good infomation. I have been off of my antidepressant (Zoloft) for about 4wks now, and my symptoms are getting worse , not better. I did a very slow taper over a period of about 3 months. I went off of them because of weight gain, but was on them for around 10 yrs. I started out with Paxil years ago, then went to the Zoloft. The doctors I see, just want to give me more meds. I want to try life without. What bothers me most is, the depression I had before I went on meds is nothing compared to this. I cry a lot, I have no tolerence for anything and at times I think of harming myself. I wonder if there is any hope of a life without anti-depressants for me. Does anyone have any other suggestions other than more meds?Thanks you for the articles, it helps to know one isn’t alone. ~D~

Comments are closed.